# SDR SIMA20120907002

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 21,230 hours, 18,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT FORWARD EXTERIOR OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT EXTERNAL OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND EMB AMM 33-50-07-400-801-A.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
